MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer observed elevated advia centaur high-sensitivity troponin i (tnih) results for six patients which were discordant relative to repeat testing when using tnih lot 108.The customer identified discordance in advia centaur tnih results for six patients, where initial results were considered falsely elevated vs.Repeat-testing results obtained using a second advia centaur system.There are no reports of any adverse patient consequences.
 
Additional Manufacturer Narrative
The tnih instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with patient's medical history, clinical presentation and other findings." siemens is investigating.
 
Additional Manufacturer Narrative
A customer from outside the united states reported observation of elevated advia centaur high-sensitivity troponin i (tnih) results for six patients which were discordant relative to repeat testing.Mdr 1219913-2025-00022 was initially submitted on 16-jan-2025.Update, 10-feb-2025: siemens has concluded investigation.Multiple patient samples were affected, and it was noted that results for quality control (qc) samples were erratic on the day of the testing.Return of patient samples for further investigation is not warranted, as the discordant results were not reproducible.The advia centaur xpt instrument was inspected and tested by siemens service personnel.A blockage was identified, affecting aspiration from cuvettes.The affected probe was cleared.Additional probe alignments were performed as part of standard troubleshooting/maintenance.Following service intervention to the instrument, the system was fully operational, and no additional issues were identified.The customer is operational, and the reported issue was resolved by routine service actions.No product problem was identified.Note: in section h6, the codes for investigation findings and investigation conclusions have been updated.

Brand Name
ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
333 coney st.
registration #1219913
east walpole MA 02032
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 02032
5082985306
MDR Report Key21170319
Report Number1219913-2025-00022
Device Sequence Number11846161
Product Code MMI
UDI-Device Identifier00630414602912
UDI-Public(01)00630414602912(10)24551108(17)251106
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K171274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/06/2025
Device Model NumberN/A
Device Catalogue Number10994774
Device Lot Number24551108
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer02/10/2025
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown